# SDR ASAA2021012134019

- Difficulty date: January 21, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 66,010 hours, 32,547 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 143A11202
- Condition: Cracked
- Location: Upper Fus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME CRACKED AT STA 480 & STR 8 LT.  GROUNDED - YES.  REPAIRED FRAME IAW ASA TC AD20090102-700-25-1L.
